The Citing articles tool gives a list of articles citing the current article.
The citing articles come from EDP Sciences database, as well as other publishers participating in CrossRef Cited-by Linking Program. You can set up your personal account to receive an email alert each time this article is cited by a new article (see the menu on the right-hand side of the abstract page).
Cited article:
Olivier Bokanowski, Nicolas Forcadel, Hasnaa Zidani
ESAIM: COCV, 17 4 (2011) 995-1015
Published online: 2010-08-06
This article has been cited by the following article(s):
Hamilton–Jacobi–Bellman equations for optimal control processes with convex state constraints
Cristopher Hermosilla, Richard Vinter and Hasnaa Zidani
Systems & Control Letters 109 30 (2017)
DOI: 10.1016/j.sysconle.2017.09.004
See this article
Dynamic programming principle of control systems on manifolds and its relations to maximum principle
Li Deng
Journal of Mathematical Analysis and Applications 434 (1) 915 (2016)
DOI: 10.1016/j.jmaa.2015.09.014
See this article
Optimal Control: Novel Directions and Applications
Adriano Festa, Roberto Guglielmi, Christopher Hermosilla, et al.
Lecture Notes in Mathematics, Optimal Control: Novel Directions and Applications 2180 127 (2017)
DOI: 10.1007/978-3-319-60771-9_2
See this article
Value function and optimal trajectories for a maximum running cost control problem with state constraints. Application to an abort landing problem
Mohamed Assellaou, Olivier Bokanowski, Anya Desilles and Hasnaa Zidani
ESAIM: Mathematical Modelling and Numerical Analysis 52 (1) 305 (2018)
DOI: 10.1051/m2an/2017064
See this article
A discontinuous Galerkin scheme for front propagation with obstacles
Olivier Bokanowski, Yingda Cheng and Chi-Wang Shu
Numerische Mathematik 126 (1) 1 (2014)
DOI: 10.1007/s00211-013-0555-3
See this article
Legendre Transform and Applications to Finite and Infinite Optimization
Cristopher Hermosilla
Set-Valued and Variational Analysis 24 (4) 685 (2016)
DOI: 10.1007/s11228-016-0368-5
See this article
A general Hamilton-Jacobi framework for non-linear state-constrained control problems
Albert Altarovici, Olivier Bokanowski and Hasnaa Zidani
ESAIM: Control, Optimisation and Calculus of Variations 19 (2) 337 (2013)
DOI: 10.1051/cocv/2012011
See this article
Robustness of Adaptive Control under Time Delays for Three-Dimensional Curve Tracking
Michael Malisoff and Fumin Zhang
SIAM Journal on Control and Optimization 53 (4) 2203 (2015)
DOI: 10.1137/120904354
See this article
State-Constrained Optimal Control Problems of Impulsive Differential Equations
Nicolas Forcadel, Zhiping Rao and Hasnaa Zidani
Applied Mathematics & Optimization 68 (1) 1 (2013)
DOI: 10.1007/s00245-013-9193-5
See this article
The Mayer and Minimum Time Problems with Stratified State Constraints
C. Hermosilla, P. R. Wolenski and H. Zidani
Set-Valued and Variational Analysis 26 (3) 643 (2018)
DOI: 10.1007/s11228-017-0413-z
See this article
State-Constraint Static Hamilton--Jacobi Equations in Nested Domains
Yeoneung Kim, Hung V. Tran and Son N. Tu
SIAM Journal on Mathematical Analysis 52 (5) 4161 (2020)
DOI: 10.1137/19M1292035
See this article
Infinite horizon problems on stratifiable state-constraints sets
C. Hermosilla and H. Zidani
Journal of Differential Equations 258 (4) 1430 (2015)
DOI: 10.1016/j.jde.2014.11.001
See this article
A Game Representation for a Finite Horizon State Constrained Continuous Time Linear Regulator Problem
Peter M. Dower, William M. McEneaney and Michael Cantoni
Applied Mathematics & Optimization 88 (1) (2023)
DOI: 10.1007/s00245-023-09972-6
See this article